On diameters of some classes of analytical functions. II.
Keywords:
-Abstract
In the spaces Eq(Ω), q≥1, we consider the classes WrEp(Ω), p≥1, consisting of analytic functions f(z) ∈ EP(Ω) the integral moduli of continuity of whose r-th derivatives are majorized by a given nonnegative nondecreasing function Φ.
References
Вакарчук С. Б. О поперечниках некоторых классов аналитических функций. I// Укр. мат. журн.— 1992.— 44, № 3.— С. 324—333.
Малоземов В. Н. Совместное приближение функции и ее производных.— Л. : Изд-во Ленингр. ун-та, 1973.— 112 с.
Андрашко М. И. О приближении в среднем аналитических функций в областях с гладкой границей//Тез. докл. II Всесоюзн. конф, по конструктивной теории функций (Баку, 8—13 окт. 1962 г,).— Баку: Изд-во АН АзССР, 1962.— С. 4.
Downloads
Published
08.09.1992
Issue
Section
Short communications
How to Cite
Vakarchuk , S. B. “On Diameters of Some Classes of Analytical Functions. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 8, Sept. 1992, pp. 1135-8, https://umj.imath.kiev.ua/index.php/umj/article/view/8048.